# SDR CALA9700754

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2589445933
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 34,663 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED AND SPEED FLAGS CAME INTO VIEW ON BOTH F/D'S DURING T/O ROLL.  A/C BEGAN TO OSCILLATE IN YAW DURING INITIAL CLIMB. THE YAW DAMP WAS TURNED OFF AND YAWING STOPPED.  AUTOTHROTTLE AND AUTOPILOT WOULD NOT ENGAGE.  THE C/B LABELLED DFGS SWITCH B(C-18) POPPED AND WOULD NOT RESET.  MX WIRES FROM TERMINAL STRIP TO RUDDER POSITION SENSOR SHORTED.  NEW WIRES INSTALLED AND C/B'S RESET.  WHEN RTS WAS PERFORMED BOTH SYS FAILED.  THE YAW DAMP SYS PLACARDED INOP.  THE YAW DAMP ACT WAS R/R'D AND PLACARD REMOVED.  HONEYWELL TEARDOWN REVEALED SEVERAL ROUGH AND DRY BEARINGS, WORN GASKETS, AND LOCKED UP STOP SPRING.
